# SDR DJFA2007058

- Difficulty date: May 28, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N744TA
- Make and model: Beech 400A
- Aircraft serial: RK245
- Engine: Pwa JT15D5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE ENGINE RUN, THE NOSE LANDING GEAR RETRACTED WHEN THE ENGINE STARTED.  MAINTENANCE DISCOVERED THE LANDING GEAR HANDLE WAS IN THE (UP) POSITION.  DAMAGE TO THE FUSELAGE SKIN WAS A RESULT OF AN L-BAND ANTENNA BEING PRESSED INTO THE FUSELAGE AS THE AIRCRAFT CAME TO REST ON THE GROUND.  ADDITIONAL DAMAGE TO THE NOSE WHEEL WELL AREA WAS NOTED.  DAMAGE WAS REPAIRED IN ACCORDANCE WITH HBC REPAIR ORDER FR-BJ-00688.
